MathSciNet Relay Station
MathSciNet bibliographic data
MR1691940 (2000c:49064) 49Q10 (35J25 74P10)
Sokołowski, J.; Żochowski, A. On the topological derivative in shape optimization. SIAM J. Control Optim. 37 (1999), no. 4, 1251–1272 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement